# SDR UPS97822767

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502571
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 460-440 STR 31L SPLICE FITTING CRACKED.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 51-1-20D.
